Change search
ReferencesLink to record
Permanent link

Direct link
On the congruence ax plus by 1 modulo xy
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4734-5092
2005 (English)In: Experimental Mathematics, ISSN 1058-6458, E-ISSN 1944-950X, Vol. 14, no 4, 391-401 p.Article in journal (Refereed) Published
Abstract [en]

We give bounds on the number of solutions to the Diophantine equation (X + 1/x)(Y + 1/y) = n as n tends to infinity. These bounds are related to the number of solutions to congruences of the form ax + by equivalent to 1 modulo xy.

Place, publisher, year, edition, pages
2005. Vol. 14, no 4, 391-401 p.
Keyword [en]
Diophantine equation, linear congruence, divisor function
National Category
URN: urn:nbn:se:kth:diva-15311ISI: 000234638600002ScopusID: 2-s2.0-32844468212OAI: diva2:333352

QC 20141202

Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2014-12-02Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Div.)
In the same journal
Experimental Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link